# SDR AT0300008

- Difficulty date: March 25, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 4082170912
- Part serial: 98070273
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL FUMES IN COCKPIT ON TAKEOFF.  RETURNED TO AIRPORT.  LDG WT 102.5.
